# SDR 2006FA0000627

- Difficulty date: June 5, 2006
- Submitted: June 28, 2006
- Operation: General aviation
- Aircraft: N7785Z
- Make and model: Piper PA-25-235
- Aircraft serial: 253989
- Aircraft time: 6,215 hours
- Engine: Lyc O540*
- Engine time: 835 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Washer
- Part number: 71907
- Condition: Cracked
- Location: Counter Weight
- Part time: 835 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

COUNTER WEIGHT RETAINING WASHER P/N 71907 CRACKED AND BROKE. THIS ALLOWED THE COUNTER WEIGHT RETAINING PIN TO FALL OUT. ENGINE SEIZED.
